International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 937271 | https://doi.org/10.1155/S0161171203302030

T. M. Janaki, Govindan Rangarajan, "Expression for a general element of an SO(n) matrix", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 937271, 9 pages, 2003. https://doi.org/10.1155/S0161171203302030

Expression for a general element of an SO(n) matrix

Received03 Feb 2003

Abstract

We derive the expression for a general element of an SO(n) matrix. All elements are obtained from a single element of the matrix. This has applications in recently developed methods for computing Lyapunov exponents.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads344
Citations